Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 54, Number 3 (2010), 1025-1067.
Optimal stopping for dynamic convex risk measures
We use martingale and stochastic analysis techniques to study a continuous-time optimal stopping problem, in which the decision maker uses a dynamic convex risk measure to evaluate future rewards. We also find a saddle point for an equivalent zero-sum game of control and stopping, between an agent (the “stopper”) who chooses the termination time of the game, and an agent (the “controller,” or “nature”) who selects the probability measure.
Illinois J. Math., Volume 54, Number 3 (2010), 1025-1067.
First available in Project Euclid: 3 May 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bayraktar, Erhan; Karatzas, Ioannis; Yao, Song. Optimal stopping for dynamic convex risk measures. Illinois J. Math. 54 (2010), no. 3, 1025--1067. https://projecteuclid.org/euclid.ijm/1336049984